Vol. 8, No. 1, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
To Appear
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
Other MSP Journals
To the reader
1–2

Nikolay Moshchevitin and Andrei Raigorodskii

Sets of inhomogeneous linear forms can be not isotropically winning
3–13

Natalia Dyakova

Some remarks on the asymmetric sum-product phenomenon
15–41

Ilya D. Shkredov

Convex sequences may have thin additive bases
43–46

Imre Z. Ruzsa and Dmitrii Zhelezov

Admissible endpoints of gaps in the Lagrange spectrum
47–56

Dmitry Gayfulin

Transcendence of numbers related with Cahen's constant
57–69

Daniel Duverney, Takeshi Kurosawa and Iekata Shiokawa

Algebraic results for the values $\vartheta_3(m\tau)$ and $\vartheta_3(n\tau)$ of the Jacobi theta-constant
71–79

Carsten Elsner, Florian Luca and Yohei Tachiya

Linear independence of 1, $\mathrm{Li}_1$ and $\mathrm{Li}_2$
81–96

Georges Rhin and Carlo Viola